Differential and Integral Equations

A note on multiple solutions for sublinear elliptic systems

Miguel Ramos

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of a sequence of solutions approaching zero for an elliptic system of the form $-\Delta u=|v|^{q-2}v+g(x,v)$, $-\Delta v=|u|^{p-2}u+f(x,u)$ in a bounded domain, under Dirichlet homogeneous boundary conditions. We assume that $1 <p,q <2$ and that both $f(x,u)$ and $g(x,v)$ are small enough near the origin.

Article information

Source
Differential Integral Equations Volume 22, Number 9/10 (2009), 901-911.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019514

Mathematical Reviews number (MathSciNet)
MR2553062

Zentralblatt MATH identifier
1240.35204

Subjects
Primary: 35J91: Semilinear elliptic equations with Laplacian, bi-Laplacian or poly- Laplacian
Secondary: 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Ramos, Miguel. A note on multiple solutions for sublinear elliptic systems. Differential Integral Equations 22 (2009), no. 9/10, 901--911. https://projecteuclid.org/euclid.die/1356019514.


Export citation